# SDR CA120924007

- Difficulty date: September 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: D2782
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE AND ROTOR RPM INDICATING HIGH.  REPLACED GOVERNOR CONTROLLER.
